Alert archive / Tennessee / Freeze Warnings in 2006
Freeze Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Oct 14, 2006, 9:45 PM CDT for 4 counties in Tennessee. It took effect at Oct 15, 2006, 1:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2006, 9:45 PM CDT (02:45 UTC)
- In effect from
- Oct 15, 2006, 1:00 AM CDT
- Expired
- Oct 15, 2006, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
Counties Coffee County, TN, Grundy County, TN, Van Buren County, TN, Warren County, TN
The radar
The Northeast Alabama radar (KHTX), 76 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2990 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOHX 150245 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 945 PM CDT SAT OCT 14 2006 ...FREEZE WARNING TONIGHT FOR THE SOUTHERN CUMBERLAND PLATEAU... .A COLD HIGH PRESSURE SYSTEM WILL REMAIN IN PLACE OVER MIDDLE TENNESSEE TONIGHT...WITH LOW TEMPERATURES BY SUNRISE SUNDAY EXPECTED TO BE IN THE UPPER 20S TO LOWER 30S ACROSS THE SOUTHERN CUMBERLAND PLATEAU. FREEZING TEMPERATURES ARE ALSO EXPECTED ACROSS THE NORTHERN CUMBERLAND PLATEAU...AND IN NORTH CENTRAL MIDDLE TENNESSEE...AROUND NASHVILLE. HOWEVER...SINCE AREAS AROUND NASHVILLE AND CROSSVILLE HAVE ALREADY EXPERIENCED A KILLING FREEZE...FREEZE WARNINGS ARE NO LONGER NECESSARY IN THOSE AREAS. TNZ077>080-151045- /O.NEW.KOHX.FZ.W.0002.061015T0600Z-061015T1200Z/ COFFEE-WARREN-GRUNDY-VAN BUREN- 945 PM CDT SAT OCT 14 2006 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM CDT SUNDAY... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ 19
1 follow-up statement
000 WWUS74 KOHX 150823 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 323 AM CDT SUN OCT 15 2006 ...FREEZE WARNING CONTINUES FOR THE SOUTHERN CUMBERLAND PLATEAU... .A COLD HIGH PRESSURE SYSTEM WILL REMAIN IN PLACE OVER MIDDLE TENNESSEE...WITH LOW TEMPERATURES BY SUNRISE EXPECTED TO BE IN THE UPPER 20S TO LOWER 30S ACROSS THE SOUTHERN CUMBERLAND PLATEAU. FREEZING TEMPERATURES ARE ALSO EXPECTED ACROSS THE NORTHERN CUMBERLAND PLATEAU...AND IN NORTH CENTRAL MIDDLE TENNESSEE...AROUND NASHVILLE. HOWEVER...SINCE AREAS AROUND NASHVILLE AND CROSSVILLE HAVE ALREADY EXPERIENCED A KILLING FREEZE...FREEZE WARNINGS ARE NO LONGER NECESSARY IN THOSE AREAS. TNZ077>080-151200- /O.CON.KOHX.FZ.W.0002.000000T0000Z-061015T1200Z/ COFFEE-WARREN-GRUNDY-VAN BUREN- 323 AM CDT SUN OCT 15 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER TENDER VEGETATION. $$ 07
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Oct 14, 9:08 PM CDT, 37 minutes earlier.
Area forecast discussion, Oct 14, 9:08 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 908 PM CDT SAT OCT 14 2006 .UPDATE...SURFACE REPORTS THIS EVENING INDICATE THAT THE BIG DEWPOINT RISE FORECAST BY THE MAV MOS FOR THE 00Z TO 06Z PERIOD IS TAKING PLACE. DEWPOINT JUMPS OF 4 TO 7 DEGREES WERE COMMON BETWEEN 23Z AND 01Z. DEWPOINTS SHOULD CONTINUE TO RISE FOR THE REST OF THE NIGHT, ALBEIT NOT QUITE AS FAST. LOW TEMPERATURES TONIGHT ARE STILL EXPECTED TO BE MAINLY FROM THE UPPER 20S TO THE MIDDLE 30S ACROSS THE NORTHEASTERN ONE HALF OF OUR FORECAST AREA, WITH UPPER 30S COMMON OVER THE SOUTHWESTERN HALF. WILL AMEND FORECAST TO MAINLY TAKE OUT MENTION OF EVENING IN THE OVERNIGHT WIND FORECAST, AND TO REFLECT MINOR OVERNIGHT TEMPERATURE ADJUSTMENTS. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 19
Hazardous weather outlook, Oct 14, 5:30 AM CDT, 16 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT SAT OCT 14 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-151030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT SAT OCT 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. 07
Nearby
Freeze Warnings in Tennessee, 2006Every freeze warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.